# SDR SWAA2023112715824

- Difficulty date: October 28, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 52,977 hours, 27,703 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TO SIDEWALL SUPPORT IS CORRODED AT BS 480+14 AND 500+10; LBL 25; WL 156<[01] REMOVED AND NEW INSTALLED FLOOR TO SIDEWALL SUPPORT AT BS 480+14 TO BS 500D LBL 25 IAW SRM 51-40-02 AND DWG 143A7501; DWG 145A7500;[02] VERIFIED. VERIFIED MEASUREMENTS.
